# SDR DALA2016102407470

- Difficulty date: October 22, 2016
- Submitted: October 24, 2016
- Operation: Air carrier
- Aircraft: N581NW
- Make and model: Boeing 757351
- Aircraft serial: 32982
- Aircraft time: 50,612 hours, 17,062 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Wrong Part
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK,  FOUND THE RT FWD OVERWING EXIT SIGN WITH THE INCORRECT LENS INSTALLED.   INSTALLED THE CORRECT LENS.
